Matrix roots in the max-plus algebra

Research output: Contribution to journalArticlepeer-review

41 Downloads (Pure)

Abstract

We define positive integer roots of finite matrices in the 2 x 2 case. Where possible, we try to generalise results to finite nx n matrices.
Original languageEnglish
Pages (from-to)10-34
JournalLinear Algebra and its Applications
Volume631
Early online date19 Aug 2021
DOIs
Publication statusE-pub ahead of print - 19 Aug 2021

Keywords

  • Matrix
  • Max-algebra
  • Powers
  • Roots

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Matrix roots in the max-plus algebra'. Together they form a unique fingerprint.

Cite this